# SDR UALA2011102405713

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT BS 440, STR 18R TO STR 19R HAS LIGHTNING STRIKE OUT OF LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SKIN AND FABRICATED AND INSTALLED A REPAIR DOUBLER AND FILLER PER TIMCO REO G14135, REV A ON NON ROUTINE 25858.  PER EVA 81370, THIS REPAIR REQUIRES DTA ANALYSIS FROM BACO AND A NEW 8100-9 MUST BE ISSUED WITHIN 24 MONTHS FROM 04OCT 11.  THIS ACFT WILL BECOME UNAIRWORTHY UNLESS A NEW FAA 8100-9 IS RECEIVED ON OR BEFORE 04OCT2013.
